# SDR SWAA2016071253698

- Difficulty date: July 7, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 35,326 hours, 20,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL TEE STRAP CORRODED AT BS 770.  R & R THE TEE STRAP IAW DWG & SRM.
